Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 343, NWS Springfield, MO

October 22, 20174 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 22, 2017, 1:13 AM CDT for 4 counties in Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 22, 2017, 1:13 AM CDT (06:13 UTC)
Expired
Oct 22, 2017, 2:00 AM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Christian County, MO, Douglas County, MO, Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 22, 1:16 AM CDTTSTM WND GST 611 Ese Fair Grove, MOSOUTHSIDE OF FAIR GROVE.
Oct 22, 1:40 AM CDTTSTM WND DMGSeymour, MODAMAGE TO HAM RADIO TOWER.
Oct 22, 1:40 AM CDTTSTM WND DMGSeymour, MOSHINGLES BLOWN OFF HOUSE ROOF. LAWN ITEMS BLOWN ACROSS YARD. EIGHT INCH TREE SPLIT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 21, 10:06 PM CDTSevere Thunderstorm WatchSPC5 hr
Oct 21, 11:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
700 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

510 
WUUS53 KSGF 220613
SVRSGF
MOC043-067-077-225-220700-
/O.NEW.KSGF.SV.W.0343.171022T0613Z-171022T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
113 AM CDT SUN OCT 22 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Webster County in southwestern Missouri...
  Western Douglas County in southwestern Missouri...
  Christian County in southwestern Missouri...
  Eastern Greene County in southwestern Missouri...

* Until 200 AM CDT

* At 113 AM CDT, severe thunderstorms were located along a line
  extending from near Fair Grove to near Ozark, moving east at 45
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. A 52 mph wind gust was reported at the 
           Springfield Airport with this storm.

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Eastern Springfield...            Ozark...
  Marshfield...                     Rogersville...
  Ava...                            Strafford...
  Seymour...                        Sparta...
  Fair Grove...                     Fremont Hills...
  Fordland...                       Niangua...
  Duncan...                         Diggins...
  Elkland...                        Oldfield...
  Turners...                        Elkhead...
  Rome...                           Rader...

This includes Interstate 44 between mile markers 80 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3682 9325 3742 9325 3742 9308 3749 9307
      3748 9269 3681 9268
TIME...MOT...LOC 0613Z 262DEG 38KT 3736 9311 3704 9314 

HAIL...<.75IN
WIND...60MPH
 
$$

Griffin
3 follow-up statements
633 
WWUS53 KSGF 220635
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
135 AM CDT SUN OCT 22 2017

MOC077-220644-
/O.CAN.KSGF.SV.W.0343.000000T0000Z-171022T0700Z/
Greene MO-
135 AM CDT SUN OCT 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 400 AM CDT for
southwestern Missouri. A severe thunderstorm watch also remains in
effect until 700 AM CDT for southwestern Missouri.

LAT...LON 3682 9325 3709 9306 3742 9308 3749 9307
      3748 9269 3681 9268
TIME...MOT...LOC 0634Z 262DEG 38KT 3739 9286 3707 9289 

$$

MOC043-067-225-220700-
/O.CON.KSGF.SV.W.0343.000000T0000Z-171022T0700Z/
Webster MO-Douglas MO-Christian MO-
135 AM CDT SUN OCT 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR WEBSTER...WESTERN DOUGLAS AND EASTERN CHRISTIAN COUNTIES...

At 134 AM CDT, severe thunderstorms were located along a line
extending from Niangua to 6 miles southeast of Fordland, moving east
at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Public. Several reports of power lines and trees blown down 
         in western Webster County. There have been a couple reports 
         of measured wind gusts between 50 and 60 mph.

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Marshfield...                     Rogersville...
Ava...                            Seymour...
Sparta...                         Fordland...
Niangua...                        Duncan...
Diggins...                        Elkland...
Oldfield...                       Elkhead...
Bruner...                         Keltner...
Northview...                      Garrison...
Rome...                           Rader...
Chadwick...                       Goodhope...

This includes Interstate 44 between mile markers 91 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3682 9325 3709 9306 3742 9308 3749 9307
      3748 9269 3681 9268
TIME...MOT...LOC 0634Z 262DEG 38KT 3739 9286 3707 9289 

HAIL...<.75IN
WIND...60MPH
 
$$

Griffin
880 
WWUS53 KSGF 220651
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
151 AM CDT SUN OCT 22 2017

MOC043-067-225-220700-
/O.CON.KSGF.SV.W.0343.000000T0000Z-171022T0700Z/
Webster MO-Douglas MO-Christian MO-
151 AM CDT SUN OCT 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR WEBSTER...WESTERN DOUGLAS AND EASTERN CHRISTIAN COUNTIES...

At 151 AM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Niangua to near Seymour, moving east
at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Marshfield...                     Ava...
Seymour...                        Fordland...
Niangua...                        Duncan...
Diggins...                        Oldfield...
Elkhead...                        Bruner...
Keltner...                        Garrison...
Rome...                           Rader...
Chadwick...                       Goodhope...
Dogwood...                        

This includes Interstate 44 between mile markers 100 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3682 9315 3710 9296 3729 9290 3749 9297
      3748 9269 3681 9268
TIME...MOT...LOC 0651Z 262DEG 38KT 3741 9266 3709 9269 

HAIL...<.75IN
WIND...60MPH
 
$$

Griffin
428 
WWUS53 KSGF 220658
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
158 AM CDT SUN OCT 22 2017

MOC043-067-225-220707-
/O.EXP.KSGF.SV.W.0343.000000T0000Z-171022T0700Z/
Webster MO-Douglas MO-Christian MO-
158 AM CDT SUN OCT 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER...WESTERN DOUGLAS AND
EASTERN CHRISTIAN COUNTIES WILL EXPIRE AT 200 AM CDT...
    
The storms which prompted the warning is moving out of the area.
Therefore the warning will be allowed to expire.  However gusty 
winds up to 55 mph and heavy rain are still possible with these 
thunderstorms.

A severe thunderstorm watch remains in effect until 400 AM CDT for
southwestern Missouri. A severe thunderstorm watch also remains in
effect until 700 AM CDT for southwestern Missouri.

LAT...LON 3682 9315 3710 9296 3729 9290 3749 9297
      3748 9269 3681 9268
TIME...MOT...LOC 0657Z 262DEG 38KT 3742 9259 3710 9262 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 12:20 AM CDT, 53 minutes earlier.

Area forecast discussion, Oct 22, 12:20 AM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1220 AM CDT Sun Oct 22 2017

...Storms Overnight...

.MESOSCALE DISCUSSION...
Issued at 1207 AM CDT Sun Oct 22 2017

A line of strong storms was making its way across the Missouri
Ozarks as we head into the overnight hours. There have been
reports of localized strong winds and wind damage.

A special 04z sounding showed instability increased a bit from 00z
while the low level jet and resulting shear parameters had
increased. This will help to maintain the convection into the
overnight. Localized damaging winds will remain the primary
hazard risk. We will have to closely monitor for surges in the
line and the possibility of a quick spin up tornado.

Showers will persist behind the initial line of storms as the
cold front sweeps across the area.

&&

.SHORT TERM...(This evening through Tonight)
Issued at 121 PM CDT Sat Oct 21 2017

As of 2 PM, a cold front extended from eastern Nebraska through
central Kansas and into the Oklahoma Panhandle. Gulf moisture
continued to advect north into the Plains and Ozarks ahead of the
front with a fairly uniform area of lower to middle 60s dew
points. Upper 60s dew points are starting to impinge on the I-40
corridor.

Low-level water vapor imagery and morning soundings indicate that
an expansive elevated mixed layer remains in place over the
region. This has suppressed deep convection up to this point.
However, the combination of vigorous short wave energy and
increased frontal forcing are really beginning to work on the
capping inversion. It should be noted that visible and infrared
satellite trends along with modification of short term soundings
indicate that the cap may become weak enough over the next hour or
two for convective initiation along the front from central Kansas
into northern Oklahoma. This is backed fairly well with short term
convective allowing models (CAMs).

Convection that fires across Kansas and Oklahoma will grow quickly
upscale late this afternoon and early this evening due to
extensive low and mid-level forcing. Thus, a line of strong to
severe storms appears quite likely to move into our southeastern
Kansas counties initially in the 7-9 PM time frame. This line of
storms will then march east across western Missouri and the
Missouri Ozarks overnight tonight.

Short term models have actually increased the amount of
instability that will be available this evening and overnight
ahead of the front. This should allow the line of storms to remain
more robust farther to the east across the Ozarks. We therefore
agree with the Storm Prediction Center in the eastward expansion
of both the Elevated and Slight Risk areas.

Damaging wind gusts remain the main potential severe weather
hazard with this line of storms. However, CAMs continue to
indicate bowing structures embedded within the line. With 0-3 km
bulk shear vectors expected to increase into the 30-35 knot range
towards the northeast starting this evening, any bows which surge
in a northeasterly fashion will have mesovortex tornado potential.
There may be an initial hail risk over southeastern Kansas and
western Missouri with any stronger embedded cores.

.LONG TERM...(Sunday through Saturday)
Issued at 121 PM CDT Sat Oct 21 2017

The cold front will be in the process of moving through the
Ozarks during the first half of day Sunday. Convection will be
well southeast of the by lunch time however, light rain and
showers will linger across the area into the afternoon.

The front will slow up significantly Sunday night which may allow
for light rain to continue across portions of the southeastern
Ozarks mainly east of an Ava to Rolla line.

Temperatures will be on a downward trend behind the front through
the middle of the week. A deep upper level trough will slide
across the center of the country with models cutting of and upper
low over the bootheel region Monday night. This will help to slow
up the exit of the colder airmass and keep upper level troughing
across the region into Wednesday morning which may bring an
airmass with the potential for frost to portions of the area.

A brief period of northwesterly upper level flow will occur for
the end of the week before another deep upper level trough moves
towards the region for the weekend with another chance for a frost
or light freeze Saturday and Sunday mornings.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1207 AM CDT Sun Oct 22 2017

Pilots can expect deteriorating flight conditions tonight as a
cold front and associated storms move across the region.
Showers and thunderstorms will overspread the area from the west
while ceilings lower the frontal passage later tonight. Gusty
southerly winds will shift to the northwest as the front passes
with low level wind shear persisting ahead of the front. Improving
flight conditions will return during the day Sunday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Foster
SHORT TERM...Schaumann
LONG TERM...Hatch
AVIATION...Foster
Hazardous weather outlook, Oct 22, 12:07 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1207 AM CDT Sun Oct 22 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-230515-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1207 AM CDT Sun Oct 22 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Limited Hail risk.
  Elevated Thunderstorm wind damage risk.
  Limited Flooding risk.
  Significant Lightning risk.
  Limited Non thunderstorm wind risk.

DISCUSSION...

A line of strong to severe thunderstorms will push across the
Missouri Ozarks overnight. Damaging wind gusts up to 60 mph will
be the primary hazard. There is a limited risk for a couple of
tornadoes. The greatest risk for severe storms will occur
generally along and south of a line from Hermitage to Houston
Missouri.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Northwest winds will gust up to 30 mph on Tuesday.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed across far southern Missouri
 overnight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Foster

In the hours before

Local storm report, Oct 22, 12:01 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     CARTHAGE                37.17N 94.31W
10/21/2017                   JASPER             MO   PUBLIC

            POWER LINE WAS REPORTED DOWNED IN CARTHAGE.
            THIS IS A CORRECTION OF THE PREVIOUS LSR FOR
            THE LOCATION OF THE DOWN POWER LINE BEING IN
            CARTHAGE NOT IN THE TOWN OF JASPER.

&&
Special weather statement, Oct 22, 12:18 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Springfield MO
1218 AM CDT SUN OCT 22 2017

MOZ095-102>104-220630-
Barry MO-Taney MO-Christian MO-Stone MO-
1218 AM CDT SUN OCT 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...WESTERN TANEY...STONE
AND EASTERN BARRY COUNTIES UNTIL 130 AM CDT...

At 1218 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Billings to 6 miles northeast of
Cassville. Movement was east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Nixa...                           Ozark...
Branson...                        Lake Taneycomo...
Table Rock Lake...                Table Rock State Park...
Hollister...                      Silver Dollar City...
Kimberling City...                Forsyth...
Clever...                         Merriam Woods...
Sparta...                         Crane...
Shell Knob...                     Billings...
Reeds Spring...                   Highlandville...
Rockaway Beach...                 Fremont Hills...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.

&&

A severe thunderstorm watch remains in effect until 400 AM CDT for
southwestern Missouri.

LAT...LON 3650 9363 3706 9361 3709 9360 3709 9306
      3650 9308
TIME...MOT...LOC 0518Z 277DEG 30KT 3713 9360 3675 9380

Griffin
Local storm report, Oct 22, 12:26 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     LOCKWOOD                37.39N 93.95W
10/21/2017                   DADE               MO   CO-OP OBSERVER

            BIG TREE DOWN AND ONTO THE HIGHWAY JUST EAST
            OF THE OLD DRIVE-IN IN LOCKWOOD.

&&

BURCHFIELD
Local storm report, Oct 22, 12:34 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     5 SW POWELL             36.57N 94.25W
10/21/2017                   MCDONALD           MO   911 CALL CENTER

            A FEW TREES DOWN EAST OF JANE ALONG HIGHWAY
            90.

&&

BURCHFIELD
Special weather statement, Oct 22, 12:51 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
1251 AM CDT SUN OCT 22 2017

MOZ080-081-091-220700-
Dallas MO-Laclede MO-Webster MO-
1251 AM CDT SUN OCT 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...DALLAS AND WESTERN
LACLEDE COUNTIES UNTIL 200 AM CDT...

At 1251 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Hermitage to near Pleasant
Hope. Movement was east at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Lebanon...                        Bennett Spring State Park...
Marshfield...                     Buffalo...
Rogersville...                    Seymour...
Morgan...                         Fordland...
Conway...                         Urbana...
Niangua...                        Diggins...
Phillipsburg...                   Bennett Springs...
Louisburg...                      Windyville...
Elkland...                        March...
Tunas...                          Pumpkin Center...

This includes Interstate 44 between mile markers 91 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Springfield.

&&

A severe thunderstorm watch remains in effect until 400 AM CDT for
central and southwestern Missouri. A severe thunderstorm watch also
remains in effect until 700 AM CDT for southwestern Missouri.

LAT...LON 3709 9306 3742 9308 3742 9318 3773 9317
      3773 9319 3789 9319 3791 9318 3789 9266
      3748 9267 3748 9269 3729 9270 3726 9268
      3707 9268
TIME...MOT...LOC 0551Z 268DEG 28KT 3794 9320 3744 9325

Griffin
Local storm report, Oct 22, 12:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     TSTM WND DMG     3 NNW SPRINGFIELD       37.24N 93.30W
10/22/2017                   GREENE             MO   EMERGENCY MNGR

            POWERLINE DOWN IN SPRINGFIELD NEAR MISSOURI
            ST. AND KEARNEY.

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 9:56 PM CDTSpecial Weather StatementSGFVernon64 min
Oct 21, 10:00 PM CDTSpecial Weather StatementSGFBarton, Jasper75 min
Oct 21, 10:34 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair, Vernon56 min
Oct 21, 10:40 PM CDTSpecial Weather StatementSGFMcDonald, Newton80 min
Oct 21, 10:49 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton56 min
Oct 21, 11:17 PM CDTSevere Thunderstorm WarningSGFMcDonald58 min
Oct 21, 11:23 PM CDTSpecial Weather StatementSGFCedar, Dade, Lawrence67 min
Oct 21, 11:28 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence62 min
Oct 21, 11:33 PM CDTSpecial Weather StatementSGFBenton, Hickory, St. Clair72 min
Oct 21, 11:47 PM CDTSpecial Weather StatementSGFBarry58 min
Oct 22, 12:00 AM CDTSpecial Weather StatementSGFGreene, Polk75 min
Oct 22, 12:18 AM CDTSpecial Weather StatementSGFChristian, Stone72 min
Oct 22, 12:51 AM CDTSpecial Weather StatementSGFDallas, Webster69 min
Oct 22, 1:21 AM CDTSpecial Weather StatementSGFTaney39 min
Oct 22, 1:26 AM CDTSevere Thunderstorm WarningSGFOzark, Taney64 min
Oct 22, 1:50 AM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Wright55 min
Oct 22, 2:23 AM CDTSevere Thunderstorm WarningSGFOzark67 min
Oct 22, 3:11 AM CDTSevere Thunderstorm WarningSGFDent, Howell, Oregon, Shannon, Texas64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.